NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Yurong Ji
Henan Polytechnic University - Jiaozuo / China
Others
AD Scientific Index ID: 5095772
河南理工大学
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Co-Authors
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Yurong Ji's MOST POPULAR ARTICLES
1-)
Full friendly index sets of mCnY Ji, J Liu, Y Bai, S WuFrontiers of Computer Science 16, 1-5, 202252022
2-)
On edge-balance index sets of the complete graphsY Ji, Y Zheng2010 2nd IEEE International Conference on Information Management and …, 201052010
3-)
On short cycles in triangle-free oriented graphsY Ji, S Wu, H SongCzechoslovak Mathematical Journal 68, 67-75, 201822018
4-)
On computing the edge-balanced index sets of the circle union graph F (3, n)Y Ji, J LiuInternational Journal of Modern Education and Computer Science 8 (3), 22, 201622016
5-)
A POINCAR E–TYPE INEQUALITY ON THE EUCLIDEAN UNIT SPHEREA LI, Y Lou, Y JiJournal of Mathematical Inequalities 10 (3), 807-817, 201612016
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept